# SDR 2010FA0000452

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: General aviation
- Aircraft: N851SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8759
- Aircraft time: 2,024 hours
- System (JASC): 7430 · Ignition Switching
- Part: Contact
- Part number: A1196A
- Condition: Burned
- Location: Ignition Sys
- Part time: 2,024 hours
- Component: Ignition Switch
- Component part number: A5109C2925010107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 93-05-06 (IGNITION SWITCH INSPECTION) DOES NOT APPLY BY S/N TO 2001 CESSNA 172S - BUT THE AD STATES:  REPEAT INSPECTION AND LUBRICATE IAW ACS SB92-01 EACH 2000 HRS.  CHOOSE TO INSPECT & RE-LUBE BECAUSE OF THE MFR'S, 2000 HR SERVICE LIFE.  UPON INSPECTION THE SWITCH CONTACTS WERE FOUND TO BE BURNT ON THE STARTER CIRCUIT CONTACTS (AS SUSPECTED IN AD 93-05-06) AND THERE WAS NO SIGNS OF EVER BEING FACTORY LUBRICATION.  NOTE:  THE AD STATES THAT SWITCHES MFR'D,  AFTER FEB 1989 CAME LUBRICATED.  INSTALLED ACS PRODUCTS KIT A3650-2 (NEW CONTACTS & SPECIAL GREASE).
